# SDR 2025F00063

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Aircraft: N504VL
- Make and model: Airbus A319-132
- Aircraft serial: 3590
- Aircraft time: 54,120 hours, 25,325 cycles
- Engine: V2500
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2500
- Part serial: V13000
- Condition: Flamed Out
- Location: Right
- Part time: 3,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PERFORMING A POSITIONING FLIGHT OF AIRCRAFT N504VL FOR DELIVERY PURPOSES, WITH NO PASSENGERS ON BOARD, ROUTE GDL-PHX , #2 ENGINE FAILED CAUSING AN ENGINE FLAME OUT. FLIGHT CREW WAS UNABLE TO RE-START THE ENGINE AND RETURNED TO STATION GDL WITH ONLY ENGINE #1 OPERATING. AIRCRAFT LANDED WITHOUT ADDITIONAL INCIDENTS OR DAMAGES. MAINTENANCE PROVIDER IS PERFORMING INSPECTIONS AND CHECKS IAW AMM TO DETERMINE THE CAUSE OF THE ENGINE SHUTDOWN.
